Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 2, pp. 165-173 (2009)

Commutativity of prime $\Gamma$-near rings with $\Gamma-(\sigma, \tau)$-derivation

Ravi Raina, V. K. Bhat and Neetu Kumari

SMVD University, India

Abstract: See full text of the paper.

Keywords: Prime near ring, automorphism, derivation, ($\sigma, \tau$)-derivation, $\Gamma-(\sigma, \tau)$-derivation

Classification (MSC2000): 16Y30; 16N60, 16W25, 16U80

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition